MathSciNet Relay Station
MathSciNet bibliographic data
MR1023342 (90m:58123) 58F12 (54F20 54H20)
Barge, Marcy; Martin, Joe The construction of global attractors. Proc. Amer. Math. Soc. 110 (1990), no. 2, 523–525.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement